# SDR UIEA2019120305986

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,422 hours, 20,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Unknown
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE, RAN QRH PROCEDURE.( PERFORMED FIM 21-51 F/T 803, FOUND RAM INLET ACT FAULT ON PACK CONTROLLER. PERFORMED FAULT RESET PER FIM AND FAULT CLEARED. SYSTEM OK; NO CURRENT FAULT DISPLAYED. )
